uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
PREDICTION WITH A LINEAR-REGRESSION MODEL AND ERRORS IN A REGRESSOR
Uppsala University.
1994 (English)In: INTERNATIONAL JOURNAL OF FORECASTING, ISSN 0169-2070, Vol. 10, no 4, 549-555 p.Article in journal (Other scientific) Published
Abstract [en]

The subject under study is prediction with a simple linear regression model in the presence of errors in variables. The paper focuses on the case of a non-stochastic true regressor (x). For a wide range of true x-values around the mean of x in the estimat

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1994. Vol. 10, no 4, 549-555 p.
Keyword [en]
ERRORS IN VARIABLES; REGRESSION MODELS; PREDICTION; VARIABLES
Identifiers
URN: urn:nbn:se:uu:diva-56870OAI: oai:DiVA.org:uu-56870DiVA: diva2:84779
Note
Addresses: JONSSON B, UNIV UPPSALA, DEPT STAT, POB 513, S-75120 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 345 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf